# SDR USAA060265

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 780-800 BL 0 FAIRING SUPPORT CORROSION.  REMOVED & FAB'D NEW SUPPORT & INSTALLED PER SRM 53-30-71, 51-40-02, 51-21-10; CORROSION TASK C5319101, DEFECT SIZE: 1.5"L X 2.25"W X .050"D.
